# SDR CA970820013

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Bulb
- Part number: 327
- Condition: Burnt
- Location: Nlg Indicator
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH GEAR SELECTED DOWN AND NO NOSE LANDING GEAR SAFE INDICATION, RECYCLED AND SAME. ALTERNATE METHOD SELECTED AND LANDED OK. BULBS REPLACED.
